# SDR DL72L011222

- Difficulty date: July 24, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- Aircraft time: 75,576 hours, 50,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1315
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT DOOR EMERGENCY EXIT LIGHT INTERMITTENTLY BLINKING EMERGENCY EXIT OVER CENTER CABIN IS INTERMITTENTLY BLINKING.  RELAMPED LIGHT OVER LEFT AFT DOOR AND CENTER AISLE LIGHT OPERATION NORMAL.
